Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for rash on the penis

Hello, I sometimes develop an odd rash on my penis. Ive only had it three times ever. Twice on my Penis head and once on the skin just below the head, where the foreskin was removed. It seems to happen when i masturbate frequently with lotion but im still worried its something else. There arent any blisters, but the skin is red and dry. only slight itching sometimes. it seems to be worse when i masturbate without lotion. During the day it mostly goes away, but if i masturbate it will get very dry and cracked and flaky. What could this be?
Mon, 10 Nov 2014
Report Abuse
  User's Response
HI
Well come to HCM
The condition could be due to lotion and the friction these could cause the hypersensitivity reaction, because of the tender skin of the penis such reaction would be very likely, in my opinion better to stop using the lotion and even stop the masturbating too, if the condition of rash is still there then this can be treated with Mometasone furoate cream, three time in day, hope this information helps, take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello! I am a 45 year old male ,diabetic with my current fasting blood sugar at 185.I have recently developed rashes and sores on my penis.I got...